New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

trying2getby
Regular Member


Date Joined Nov 2008
Total Posts : 146
   Posted 1/7/2009 3:00 PM (GMT -7)   
Is anybody on Topamax? How are you doing on it? My pdoc prescribed it for me but haven't filled it yet. Thank you.

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 1/7/2009 9:34 PM (GMT -7)   
I'm on Topamax. It's doing okay for me. My only real side effect was that it made soda taste funny for a long time, but even that's gone now.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


trying2getby
Regular Member


Date Joined Nov 2008
Total Posts : 146
   Posted 1/8/2009 1:45 PM (GMT -7)   
Do you have any of the cognitive side effects? Word finding problems? I'm really worried as I start school in two weeks. What dosage are you on?

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 1/8/2009 1:50 PM (GMT -7)   
I did at first. I'm on a pretty high dose -- 500 mgs a day. But all my side effects with Topamax went away within a few weeks. that includes, unfortunately, the weight loss.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


lilredhead
New Member


Date Joined Jan 2009
Total Posts : 5
   Posted 1/26/2009 11:42 AM (GMT -7)   
I am on topamax. 100 mgs twice a day. This is my second go round with it. I couldn't not function properly with out it. I do have some of the word loss, worse some days vs others. Soda will taste funny. Any other questions?

~lilredhead
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 16, 2017 7:45 PM (GMT -7)
There are a total of 2,906,327 posts in 318,941 threads.
View Active Threads


Who's Online
This forum has 158279 registered members. Please welcome our newest member, Hendrix.
330 Guest(s), 7 Registered Member(s) are currently online.  Details
Rick1310, eldonkey, The Dude Abides, Girlie, emotions, Jstars, dorri